Averages of norms and behavior of families of projective caps on the sphere

Translated title of the contribution: Averages of norms and behavior of families of projective caps on the sphere

A. E. Litvak*, V. D. Milman, G. Schechtman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We compute the number of summands in q-averages of norms needed to approximate a Euclidean ball. Surprisingly, for a large range of values of q, these numbers depend essentially only on the maximal ratio of the norm and the Euclidean norm. Some properties of a family of projective caps on the sphere are central in this study.

Translated title of the contributionAverages of norms and behavior of families of projective caps on the sphere
Original languageEnglish
Pages (from-to)289-294
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume325
Issue number3
DOIs
StatePublished - Aug 1997

Funding

FundersFunder number
Bloom's Syndrome Foundation

    Fingerprint

    Dive into the research topics of 'Averages of norms and behavior of families of projective caps on the sphere'. Together they form a unique fingerprint.

    Cite this